# SDR AALA20001727

- Difficulty date: October 18, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS EMERGENCY EXIT FLOOR LIGHTS INOPERATIVE.  RE-SECURED FIRST CLASS EMERGENCY EXIT AT FLOOR LIGHTING CHANNEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
